Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Excess thyroid problem what is the solution?

my little sister aged 18 is suffering from excess thyroid hormonal disbalance. it causes skin problem ,insomnia,hair loss,irritation, body ache etc please help
Asked On : Thu, 12 May 2011
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic!!

well you should first get some tests done to find out the cause for the rise in thyroid hormones if it is due to increase in gland size it is better you get a consultation with a surgeon and get a surgery or radiotherapy if not you can take anti thyroid drugs.
take care.
Answered: Thu, 12 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
it can be controlled by antithyroid drugs like propylthiouracil or carbimazole in initial stages..if already your galnd size is increased with causing pressure symptoms in neck then you can go for permanent therapy like radioactive iodine or surgery. so consult your endocrinologist about it . and he will suggest you the best treatment.take care
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor